| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
04/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A registered nurse, reported that after intraocular lens (iol) implantation, the patient's vison was not clear in midrange.The lens was removed and replaced with a non-company lens in a secondary procedure.The clinical reason for explant was blurred vision.Additional information was received.In the surgeon's opinion the iol contributed to the patient's symptoms.They were resolved after replacement with non-company lens.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was returned for analysis.Iol returned in 2 segments in bag with piece of surgical foam.Solution and blood like substance is dried on the iol.One haptic is adhered to the optic surface, the other is intact.The optic is torn/split-cut dividing the iol in two and scratched/marked-rejectable.No other observations.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).